# SDR FDEA202403080417

- Difficulty date: March 8, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: A53985415204
- Condition: Corroded
- Location: Frm 89 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE L/H HORIZONTAL STAB CUTOUT EDGE BEAM GOT A PROFILE CORRODED AT   FR89   PLUS 8", S-27L REPLACED THE DAMAGED BEAM WITH NEW ONE. I.A.W A300-600 SRM 51-72-10-001, PAGE 2 AND   51-40-21-001 PARA7 P24-P50 REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 ( AT FR89 PLUS 8",S-  27L)
